MathSciNet Relay Station
MathSciNet bibliographic data
MR1754527 37K55 (35B20 35B34 35F20)
Chierchia, Luigi; You, Jiangong KAM tori for 1D nonlinear wave equations with periodic boundary conditions. Comm. Math. Phys. 211 (2000), no. 2, 497–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement